Doctor insights on:
Prednisone And Caffeine
Two weeks straight migraine seen doctor he put me on amitriptyline and prednisone. No caffeine intake having no relief. Any suggestions?
Suggestions: Follow up with the doctor who's treating you for your migraines, so that s/he will be able to help you get the results you're seeking. You may also want to discuss magnesium and coq10 supplementation with your doctor, as in some cases these can improve migraine control but not conflict with pharmaceuticals. Good luck to you. ...Read moreSee 2 more doctor answers
Prednisone is a synthetic cortisone. The body makes cortisone, a natural hormone made in adrenal glands. The body converts it to Hydrocortisone to become active. 25 mg of cortisone has about same effect as 5 mgm prednisone. The average person would produce 3-6 mg of pred daily. So why use a substitute? The synthetic has more anti-inflammatory effect; but has less effect ...Read more
I took one 20 mg of prednisone, i had the sensation of a caffeine high for a moment. How long will this dosage stay in my system.
I took Prednisone early this morning. I am not drinking any caffeine andI haven't usedmy inhaler today. Can the Prednisone still affect my heart now?
Absolutely.: Retire & rise same time each day. Keep bedroom dark & cool & use only for sex & sleep. Turn off tv. No naps. Exercise regularly but not in late evening. No caffeine for 6 hrs & no alcohol or tobacco w/i 2 hrs of sleep. Keep dinner moderate sized & finish at least 2 to 3 hrs before sleep. Can try warm milk, Chamomile tea or melatonin along w light reading, warm bath or lavender scent. ...Read moreSee 1 more doctor answer
How can I better manage gastritis due to being on 60mg prednisone for an extended time? I currently take 40mg protonix & 300mg ranitidine
Diet is key: Be sure to avoid alcohol and caffeine as well as tobacco. Avoid all irritating foods like spicy or greasy items, and raw onion or garlic. Temporarily avoid acidic foods containing tomatoes and citrus foods. Also, I would avoid raw veggies and cold drinks/foods for the time being. Make sure you chew your food well. Small regular meals help, too. ...Read more
What would you suggest for alleviating anxiety and insomnia due to prednisone? (do not like taking prescription sleep meds)
Challenge: Typically i don't break up the dose through the day unless you are on more than 60 mg. Also i recommend avoiding excess caffeine and other stimulant medications while on the medication. It is hard because it is exogenous steroid. Try to take in the morning. Good luck. ...Read moreSee 1 more doctor answer
After weaning off massive prednisone doses of 23 days (6of those days was 480 ml/day), how long can tremors (side effect prednisone) last?
In a few days.: The tremor effect , if present, usually does not last for more than a couple of days after stopping the drug (unless it was given in a depo injection). Avoid caffeine and stimulant in the meanwhile. If the tremor continues for more than 72 hrs, i would look for other potential causes. ...Read moreSee 1 more doctor answer
Tinnitus from explosion- severe ringing. Prescribed by ENT-prednisone day 4- hearing loss confirmed. Will the ringing ever stop?
Ringing: Great and tough question. Hard to know. Noise induced ear trauma can go on for a long time. Putting you on prednisone was a good idea in view of the hearing loss. Avoid aspirin, caffeine ( in large amounts), chocolate and ibuprofen which can make it worse. hang in there ...Read moreSee 2 more doctor answers
Just finished a prednisone prescription for my SI joint. The last 3 days I've had shortness of breath or heart racing. Cant relax abdominal muscles.
PALPITATIONS W/U: Palpitations that symptomatic deserve a prompt W/U: exam/labs especially It may be secondary to the prednisone or underlying CARDIAC ISSUE. T/EKG/Event Monitor/ECHO and The discussion of treatment options with your doctor. While you are waiting eliminate caffeine focus on staying hydrated. If palpitations worsen or syncope develops go directly to the ER. ...Read more
Hmmm...: What do you mean by anxiety? In my way of thinking, caffeine (espcially in normal amounts) as a drug does not have the pharmacological property of causing ANXIETY. However, EXCESS caffeine usage in an individual can, by a different number of ways (i.e. too much as in Energy drinks, withdrawal as in cutting back or sudden cold turkey) cause jitteriness, nervoussness, shakiness, etc. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Prednisone and antibiotics for bronchitis
- Prednisone and ear infection
- Numbness and tingling while taking prednisone
- Ask a doctor a question free online
- Tingling hands and feet from too much caffeine
- Caffeine and zoloft
- Prednisone and sun exposure
- Lisinopril and caffeine
- Talk to a pharmacologist online for free